# SDR 00FDEA00044

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NBA604724
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

00-25 - FO SLIDING WINDOW OUTER PANE OBSERVED CRACKING IN OUTER PANE, CRACK PROGRESSING APPROX 1 PER 5 MIN AT FL 330.  CONTACTED ANC MAINT AND ADVISED TO RETURN TO PANC.  REMOVED AND REPLACED RT CLEAR VIEW WINDOW PER MM 56-12-01-4.  WINDOW OPS CK GOOD.  REMOVED AND REPLACED WINDSHIELD AND WINDOW DEF OF CONTROLLER, PER MM 30-42-01-4.  OPS CK GOOD.  AC OK FOR SERVICE.
